Alert archive / Texas / Small Craft Advisories in 2021
Small Craft Advisory 52, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this small craft advisory at Jun 1, 2021, 10:09 AM CDT. It was in force for 111 min.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2021, 10:09 AM CDT (15:09 UTC)
- Expired
- Jun 1, 2021, 12:00 PM CDT
- In force
- 111 min
- Issued by
- NWS Corpus Christi, TX
The text
As transmitted.
096 WHUS74 KCRP 011509 MWWCRP URGENT - MARINE WEATHER MESSAGE National Weather Service Corpus Christi TX 1009 AM CDT Tue Jun 1 2021 GMZ230-250-011700- /O.NEW.KCRP.SC.Y.0052.210601T1509Z-210601T1700Z/ Bays and Waterways from Baffin Bay to Port Aransas- Coastal waters from Baffin Bay to Port Aransas out 20 NM- 1009 AM CDT Tue Jun 1 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CDT TODAY... * WHAT...Southeast winds 20 to 25 knots with gusts up to 30 knots. * WHERE...Bays and Waterways from Baffin Bay to Port Aransas and Coastal waters from Baffin Bay to Port Aransas out 20 NM. * WHEN...Until noon CDT today. * IMPACTS...Strong to very strong winds and/or increased seas will result in hazardous marine conditions especially for inexperienced mariners with smaller vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ 87
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Jun 1, 6:51 AM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, Jun 1, 6:51 AM CDT, 3 hours 18 minutes before
Area Forecast Discussion National Weather Service Corpus Christi TX 651 AM CDT Tue Jun 1 2021 .AVIATION... Showers and thunderstorms will continue to affect the eastern sites for the next hour or two with gusty winds. They should mainly dry out from mid-morning through the afternoon. LRD site could see convection off and on through the day. Another round of thunderstorms is possible again tonight, but confidence in timing is not enough to include in TAFs yet. After morning gusty winds, expect light to moderate winds the remainder of the period. && .PREV DISCUSSION... /Issued 336 AM CDT Tue Jun 1 2021/ SHORT TERM (Today through Wednesday)... Convection moving through the area this morning is associated with a vigorous mid-level shortwave moving across the area. Guidance has been consistent in pushing this squall line across the area tonight, but not on the placement of it. Overall, a general east to southeastward motion is expected. Latest HRRR runs not bringing much of this to the coast, but pushing the main piece south into BRO forecast area. Current radar trends support this with a notable push south in the southern end of the line. A reinforcement of the mid-level shortwave noted in the NAM lines up nicely with this movement. Strong winds and marginally severe hail will remain possible as this moves through the unstable environment. Notable at time of this writing, ML CAPE has decreased ahead of this line to below 1500 J/KG. Still sufficient to maintain strong storms, especially an already organized system, but the decrease is worth nothing. Once this convection moves through...largely out of the area by 9am, think there will be a break in convection for much of the area. Though another weaker shortwave is progged to move south of the area and keep convection going there...could see continued convection across the southern border of our forecast area. Another round of convection is possible tonight with again storms moving out of Mexico or southwest Texas. This convection will be ahead of another stronger and deeper shortwave progged to move through tomorrow. Thus rain chances 40-50% continue through the day Wednesday. Below normal daytime highs are expected today and tomorrow with near normal lows. LONG TERM (Wednesday Night through Monday)... Not much of a change from the previous long-term package. Scattered to numerous convection is expected to continue through most of the extended period in response to several disturbances rippling in the flow aloft as a trough centered near the Great Lakes region lifts to the northeast and a closed low develops behind over Texas. The combination of a weak to moderately unstable atmosphere, a weak cap and plentiful deep moisture available will allow for thunderstorms to develop daily through early next week, with some of these storms possibly becoming strong at times. Given the already saturated soils from all the rain received over the past few weeks, localized flooding will certainly remain a possibility, particularly with slow moving cells or convective lines. Current forecast calls for rainfall totals to be anywhere between 2-5 inches across much of South Texas through the entire forecast period (including short- term), with locally higher amounts possible. Interests along low- lying/flood prone areas should stay tuned to the forecast for the latest updates over the coming days. Rain chances may diminish slightly Monday to Tuesday next week. Even though humid conditions have been leading to sweltering days across the region lately, below to near normal temperatures will continue into the extended with highs in the 80s to 90s, and lows generally in the 70s. Winds will remain light to moderate through the period, under partly to mostly cloudy skies. MARINE... Generally weak to moderate onshore flow will persist today and Tuesday. Showers and thunderstorms will be possible both days. A weak onshore flow will is expected Wednesday night through Friday. Scattered to numerous showers and thunderstorms will be possible Wednesday night through through Saturday. Onshore flow will increase to weak to moderate levels on Saturday.y. && .PRELIMINARY POINT TEMPS/POPS... Corpus Christi 89 74 85 72 84 / 60 30 40 40 60 Victoria 87 72 85 71 83 / 60 30 50 40 70 Laredo 91 74 90 72 88 / 40 60 60 60 70 Alice 91 72 88 71 86 / 60 40 50 50 70 Rockport 87 76 84 74 84 / 50 30 40 40 60 Cotulla 90 73 89 71 87 / 40 70 60 60 70 Kingsville 90 74 87 72 85 / 60 30 50 50 60 Navy Corpus 85 77 84 75 83 / 50 30 30 40 60 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && PH/83...AVIATION
Hazardous weather outlook, Jun 1, 5:26 AM CDT, 4 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 526 AM CDT Tue Jun 1 2021 TXZ229>234-239>247-342>347-442-443-447-021030- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 526 AM CDT Tue Jun 1 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Today and Tonight Showers and thunderstorms are expected today and possibly again tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Isolated to scattered thunderstorms are possible Wednesday with the activity expected to become numerous Thursday through Saturday. Thunderstorms may linger through Tuesday next week. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. Spotters are encouraged to relay reports of severe weather and flooding to the NWS while following local, state, and CDC guidelines. Use hashtags #ccspotter and #txwx GMZ230-235-250-255-270-275-021030- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 526 AM CDT Tue Jun 1 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Today and Tonight Showers and thunderstorms are expected today and are possible again tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous thunderstorms will be possible across the Coastal Waters Wednesday through through Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, Jun 1, 5:47 AM CDT, 4 hours 22 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
547 AM CDT Tue Jun 1 2021
TXZ240>243-342-343-011130-
Jim Wells-Inland Nueces-Coastal Nueces-Coastal Kleberg-Duval-Inland
Kleberg-
547 AM CDT Tue Jun 1 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN DUVAL...
SOUTHWESTERN NUECES...SOUTHWESTERN JIM WELLS AND KLEBERG COUNTIES...
At 546 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Banquete to 6 miles southeast of
Palito Blanco to La Gloria. Movement was southeast at 20 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Premont and La Gloria around 550 AM CDT.
Driscoll around 610 AM CDT.
Bishop around 615 AM CDT.
Ricardo around 630 AM CDT.
Other locations impacted by these storms include Petronila.
This includes the following highways...
US Highway 281 between mile markers 680 and 708.
US Highway 77 between mile markers 676 and 708.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2726 9799 2726 9828 2757 9826 2778 9787
2756 9746 2731 9779 2727 9779 2727 9781
2725 9783 2724 9788 2724 9792 2721 9798
TIME...MOT...LOC 1046Z 305DEG 18KT 2776 9786 2752 9813 2728 9815
EMFSpecial weather statement, Jun 1, 6:21 AM CDT, 3 hours 48 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 621 AM CDT Tue Jun 1 2021 TXZ232-233-243>246-343-344-346-443-011200- Inland Nueces-Inland San Patricio-Coastal Refugio-Coastal Nueces-Bee-Coastal San Patricio-Inland Refugio-Nueces Islands-Coastal Aransas-Goliad- 621 AM CDT Tue Jun 1 2021 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN ARANSAS... CENTRAL NUECES...SAN PATRICIO...SOUTH CENTRAL GOLIAD...SOUTHWESTERN REFUGIO AND SOUTHEASTERN BEE COUNTIES... At 620 AM CDT, radar indicated strong thunderstorms were located along a line extending from near Blanconia to near Corpus Christi International Airport. Movement was southeast at 30 mph. Wind gusts up to 50 mph are possible with these storms. These storms will be near... Corpus Christi International Airport, Del Mar College West Campus, Del Mar College East Campus, Downtown Corpus Christi and Clarkwood around 625 AM CDT. Cabaniss Field, Driscoll Childrens Hospital and Cole Park around 630 AM CDT. Spohn Hospital South, Corpus Christi Country Club, Kings Crossing Subdivision and La Palmera Mall around 635 AM CDT. Bay Area Medical Center, Texas A&M University Corpus Christi and Bonnie View around 640 AM CDT. Waldron Field and Flour Bluff around 645 AM CDT. Bayside, Padre Balli Park, Packery Channel and Mustang Island State Park around 655 AM CDT. Rockport around 700 AM CDT. Other locations impacted by these storms include Tuloso, North San Pedro, Taft Southwest and Corpus Christi Naval Air Station. This includes the following highways... Interstate 37 between mile markers 1 and 21. US Highway 181 between mile markers 610 and 648. US Highway 183 between mile markers 662 and 668. US Highway 77 between mile markers 616 and 658. If outdoors, consider seeking shelter inside a building. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2777 9770 2850 9756 2829 9702 2756 9717 TIME...MOT...LOC 1120Z 300DEG 28KT 2833 9740 2773 9749 EMF
Special weather statement, Jun 1, 6:25 AM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
625 AM CDT Tue Jun 1 2021
TXZ241>243-342-343-442-443-011215-
Jim Wells-Inland Nueces-Kleberg Islands-Coastal Nueces-Coastal
Kleberg-Nueces Islands-Inland Kleberg-
625 AM CDT Tue Jun 1 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN NUECES...
SOUTH CENTRAL JIM WELLS AND KLEBERG COUNTIES...
At 625 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Kings Crossing Subdivision to
Falfurrias Fire Station. Movement was southeast at 30 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will be near...
Kings Crossing Subdivision and South Texas Botanical Gardens
around 630 AM CDT.
Malaquite Beach around 655 AM CDT.
Other locations impacted by these storms include Loyola Beach,
Petronila and Chapman Ranch.
This includes the following highways...
US Highway 281 between mile markers 702 and 708.
US Highway 77 between mile markers 672 and 708.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2726 9799 2726 9821 2778 9770 2754 9712
2747 9716 2725 9742 2726 9745 2723 9754
2724 9763 2728 9765 2726 9773 2728 9778
2725 9783 2724 9792 2721 9798
TIME...MOT...LOC 1125Z 315DEG 25KT 2762 9740 2721 9813
EMFSpecial weather statement, Jun 1, 7:03 AM CDT, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
703 AM CDT Tue Jun 1 2021
TXZ245-342>345-442-443-011230-
Kleberg Islands-Coastal Nueces-Coastal San Patricio-Coastal
Kleberg-Nueces Islands-Coastal Aransas-Aransas Islands-
703 AM CDT Tue Jun 1 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ARANSAS...
SOUTHEASTERN NUECES...SOUTHEASTERN SAN PATRICIO AND SOUTHEASTERN
KLEBERG COUNTIES...
At 703 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Palm Harbor to 12 miles east of
Riviera Beach. Movement was east at 25 mph.
Winds in excess of 40 mph are possible with these storms.
These storms will be near...
Rockport, Key Allegro and Palm Harbor around 710 AM CDT.
Other locations impacted by these storms include Fulton and Corpus
Christi Naval Air Station.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2807 9709 2807 9683 2774 9701 2758 9713
2724 9728 2724 9735 2728 9736 2727 9737
2724 9737 2724 9740 2726 9745 2725 9749
2724 9749 2724 9750 2723 9754
TIME...MOT...LOC 1203Z 277DEG 20KT 2800 9706 2723 9748
EMFSpecial weather statement, Jun 1, 7:39 AM CDT, 2 hours 30 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
739 AM CDT Tue Jun 1 2021
TXZ245-342>345-442-443-447-011315-
Kleberg Islands-Calhoun Islands-Coastal Nueces-Coastal San
Patricio-Coastal Kleberg-Nueces Islands-Coastal Aransas-Aransas
Islands-
739 AM CDT Tue Jun 1 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN ARANSAS...
SOUTHEASTERN NUECES...SOUTHEASTERN SAN PATRICIO AND EASTERN KLEBERG
COUNTIES...
At 738 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 9 miles east of Key Allegro to 9 miles
east of Packery Channel to 13 miles south of Malaquite Beach.
Movement was east at 20 mph.
Wind gusts up to 50 mph are possible with these storms.
These storms will remain over mainly rural areas of southern Aransas,
southeastern Nueces, southeastern San Patricio and eastern Kleberg
Counties, including the following locations... Fulton and Corpus
Christi Naval Air Station.
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2725 9760 2774 9734 2815 9707 2815 9679
2767 9709 2724 9733 2725 9736 2728 9735
2727 9737 2725 9737 2724 9738 2725 9742
2726 9742 2726 9744 2725 9750 2724 9749
TIME...MOT...LOC 1238Z 275DEG 19KT 2799 9689 2758 9706 2725 9729
EMFLocal storm report, Jun 1, 8:04 AM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
804 AM CDT TUE JUN 1 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 AM MARINE TSTM WIND 11 SE CHAPMAN RANCH 27.48N 97.32W
06/01/2021 M53 MPH GMZ230 TX BUOY
BUOY STATION IRDT2 S. BIRD ISLAND, TX.
0712 AM MARINE TSTM WIND 18 E LOYOLA BEACH 27.30N 97.41W
06/01/2021 M45 MPH GMZ230 TX BUOY
BUOY STATION BABT2 BAFFIN BAY, TX.
0656 AM MARINE TSTM WIND 4 NW CC NAS 27.72N 97.34W
06/01/2021 M44 MPH GMZ230 TX MESONET
MESONET STATION XPOE POENISCH PARK.
0742 AM MARINE TSTM WIND 4 ESE FLOUR BLUFF 27.63N 97.24W
06/01/2021 M44 MPH GMZ230 TX BUOY
BUOY STATION PACT2 PACKERY CHANNEL, TX.
0736 AM MARINE TSTM WIND 7 SE FLOUR BLUFF 27.58N 97.22W
06/01/2021 M40 MPH GMZ250 TX BUOY
BUOY STATION MQTT2 CORPUS CHRISTI, TX.
&&
EMFThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 1:30 AM CDT | Severe Thunderstorm Warning | CRP | Webb | 45 min |
| Jun 1, 2:05 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 40 min |
| Jun 1, 2:33 AM CDT | Severe Thunderstorm Warning | CRP | La Salle, McMullen, Webb | 57 min |
| Jun 1, 2:52 AM CDT | Areal Flood Advisory | CRP | La Salle | 113 min |
| Jun 1, 3:09 AM CDT | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen, Webb | 66 min |
| Jun 1, 4:14 AM CDT | Special Weather Statement | CRP | Duval | 46 min |
| Jun 1, 4:52 AM CDT | Special Weather Statement | CRP | Duval | 38 min |
| Jun 1, 5:29 AM CDT | Special Weather Statement | CRP | Jim Wells | 61 min |
| Jun 1, 5:38 AM CDT | Special Weather Statement | CRP | Nueces, San Patricio | 52 min |
| Jun 1, 5:41 AM CDT | Areal Flood Advisory | CRP | Live Oak, McMullen | 109 min |
| Jun 1, 5:47 AM CDT | Special Weather Statement | CRP | Kleberg | 43 min |
| Jun 1, 6:02 AM CDT | Special Marine Warning | CRP | 88 min | |
| Jun 1, 6:21 AM CDT | Special Weather Statement | CRP | Nueces, Refugio, San Patricio | 39 min |
| Jun 1, 6:25 AM CDT | Special Weather Statement | CRP | Kleberg | 50 min |
| Jun 1, 7:03 AM CDT | Special Weather Statement | CRP | Nueces | 27 min |
| Jun 1, 7:11 AM CDT | Areal Flood Advisory | CRP | Duval | 2 hr |
| Jun 1, 7:27 AM CDT | Special Marine Warning | CRP | 63 min | |
| Jun 1, 7:39 AM CDT | Special Weather Statement | CRP | Aransas | 36 min |
| Jun 1, 9:06 AM CDT | River Flood Warning | CRP | Victoria | 7 days |
| Jun 1, 2:14 PM CDT | River Flood Warning | CRP | Live Oak | 43 hr |
Nearby
Small Craft Advisories in Texas, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.